Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Upper bounds for a Bloch constant


Authors: Pou-shun Chiang and A. J. Macintyre
Journal: Proc. Amer. Math. Soc. 17 (1966), 26-31
MSC: Primary 30.40
MathSciNet review: 0188445
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Valiron, Sur le théorème de M. Bloch, Rend. Circ. Mat. Palermo 54 (1930).
  • [2] A. J. Macintyre, On Bloch's theorem, Math. Z. 44 (1938), 536-540.
  • [3] H. Kober, Dictionary of conformal representations, Dover Publications Inc., New York, N. Y., 1952. MR 0049326 (14,156d)
  • [4] C. R. C. Standard mathematical tables, 12th ed., Chemical Rubber Publishing Co.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0188445-9
PII: S 0002-9939(1966)0188445-9
Article copyright: © Copyright 1966 American Mathematical Society